# SDR ASMF200509013

- Difficulty date: September 22, 2005
- Submitted: September 23, 2005
- Operation: Air carrier
- Aircraft: N804AM
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26271
- Aircraft time: 36,760 hours, 14,400 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Valve
- Part number: 97980611
- Part serial: 494
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM AS A CONSEQUENCE OF DURING ENGINES START, APU SHUT DOWN, FAULT LIGHT TURNED ON AND EICAS MESSAGE APU FAULT WAS DISPLAYED.  THE FIM 49-11-00 PROCEDURES WAS PERFORMED.  THE ENGINES START WAS PERFORMED WITH GROUND EQUIPMENT, ALL CORRECT.  DURING OVERNIGHT CHECK SURGE VALVE AND GEARBOX VALVE WERE REPLACED IAW MM 49-53-01 AND MM 49-27-11, RESPECTIVELY.  TESTS WERE PERFORMED AND BOTH ENGINE WERE MOTORIZED AT 30 PERCENT OF N2 IAW MM 49-00-00, OPERATING CORRECTLY THE APU.
